Über die Summe der Inkreisradien bei Überdeckung.

D. Ohmann

Mathematische Annalen (1952/53)

  • Volume: 125, page 350-354
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ohmann, D.. "Über die Summe der Inkreisradien bei Überdeckung.." Mathematische Annalen 125 (1952/53): 350-354. <http://eudml.org/doc/160317>.

author = {Ohmann, D.},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {350-354},
title = {Über die Summe der Inkreisradien bei Überdeckung.},
url = {http://eudml.org/doc/160317},
volume = {125},
year = {1952/53},

AU - Ohmann, D.
TI - Über die Summe der Inkreisradien bei Überdeckung.
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 350
EP - 354
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/160317
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.